# SDR DHL2006363004

- Difficulty date: May 4, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FLO1D3
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR (ORANGE) IN TRANSIT LIGHT DID NOT COME ON WHEN EXTENDING GEAR (PILOTS PANEL) S/O PANEL OK.  REPLACED RT NOSE GEAR DOOR SWITCH 38GB, NOSE GEAR DOOR INDICATION NORMAL IAW AMM 32-61-00, REF A-300 AWM 32-61-15, P/N  141FLO1D3.
